The Enamel On My Friends Teeth Has Come Off After Taking Tablets. What Can Be Done To Help Her?

Hello Dr Gambroudes. I have a friend who because she has taken tablets the enamel on her teeth has all come off and her confidence has totally gone with it. She won’t go out and this is the reason as she doesn’t want anyone to see her. She is not working and claims benefits so really can’t afford much. Can you help and advise me please as to where to go from here to help her? I hope you can offer your advice. Many thanks.  
Hello and than you for getting in touch. It’s is difficult to say without seeing her situation in person but you would need to get your friend to visit an experienced cosmetic dentist. She may want to discuss a payment plan to spread the cost of treatment. It would depend on her dental condition but veneers may work for her. She would need to call a dentist locally for a consultation. She could also ask her dentist to refer her to a dental hospital. I hope this helps. If your friend requires further information, she can fin it through this helpful guide. Kind regards, Dr Marcus Gambroudes.
Dr Marcus Gambroudes

Dr Marcus Gambroudes

Changing Faces Dentistry & Facial Rejuvenation,
51 Station Road Knowle House Knowle Solihull B93 0HN
Web: Tel: 01564 320 024

View My Profile Dr Gambroudes

Leave a Reply